# SDR AALA971425

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: A3060719101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BETWEEN PAX SEAT ROWS 21 AND 24 INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BETWEEN PAX SEAT ROWS 21 AND 24.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
